Обобщенные (n, d)-лучевые системы точек и неравенства для неналегающих областей и открытых множеств

Бахтин, А. К. and Таргонський, А. Л. (2011) Обобщенные (n, d)-лучевые системы точек и неравенства для неналегающих областей и открытых множеств. Український математичний журнал, 63 (7). pp. 867-879. ISSN 1027-3190

[img]
Preview
Text
Download (337kB) | Preview

Abstract

Целью данной работы является получение точных оценок произведений внутренних радиусов наборов взаимно неналегающих областей.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Oct 2014 08:37
Last Modified: 15 Aug 2015 08:41
URI: http://eprints.zu.edu.ua/id/eprint/13009

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics